Rationalizability of choice functions on general domains without full transitivity

Bossert, Walter, Sprumont, Yves and Suzumura, Kotaro 2006, Rationalizability of choice functions on general domains without full transitivity, Social Choice and Welfare, vol. 27, no. 3, pp. 435-458, doi: 10.1007/s00355-006-0132-0.

Attached Files
Name Description MIMEType Size Downloads

Title Rationalizability of choice functions on general domains without full transitivity
Author(s) Bossert, Walter
Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Suzumura, Kotaro
Journal name Social Choice and Welfare
Volume number 27
Issue number 3
Start page 435
End page 458
Total pages 24
Publisher Springer
Place of publication Heidelberg, Germany
Publication date 2006-12-01
ISSN 0176-1714
1432-217X
Keyword(s) rational choice
choice function
general domain
converse implication
base domain
Language eng
DOI 10.1007/s00355-006-0132-0
Indigenous content off
Field of Research 01 Mathematical Sciences
14 Economics
16 Studies in Human Society
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2006, Springer-Verlag
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143840

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in TR Web of Science
Scopus Citation Count Cited 19 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 42 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:24:55 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.